EconPapers    
Economics at your fingertips  
 

Conjugate points of second order ordinary differential equations with jumping nonlinearities

Leopold Herrmann

Mathematics and Computers in Simulation (MATCOM), 2007, vol. 76, issue 1, 82-85

Abstract: For the need of the theory of oscillatory solutions of dissipative abstract equations a suitable function is constructed as a solution of the second order ordinary differential equation with nonlinearity in the first derivative.

Keywords: Universal comparison function; Maximum principle; Oscillatory time (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475407000353
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:76:y:2007:i:1:p:82-85

DOI: 10.1016/j.matcom.2007.01.030

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:76:y:2007:i:1:p:82-85